# SDR FDEA202204231031

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 80,708 hours, 19,716 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AIC7060506
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FLAPS 35 SELECTION, RECEIVED LEVEL 2 SLAT  DISAG. ALERT. INITIATED GO AROUND, AND THEN  RECEIVED LEVEL 2 FLAP DISAG. ALERT. AIRSPEED WAS  146 IAS. ACFT DID NOT HAVE ANY ROLL MOMENT WHEN  GETTING THE ALERTS. UPON RETRACTION OF FLAPS AND  SLATS ALERTS WENT AWAY.  ACCOMPLISHED CHECKLIST.  SECOND APPROACH AT FLAPS 22/EXT. NO ALERT PRESENT  AT THIS SETTING.  EMERGENCY DECLARED.   EMERGENCY DECLARED.    SLC  RANS FLAPS THROUGH ALL PHASES AND COULD NOT DUPLICATE DISCREPANCY. NO FAULTS LAST FLIGHT LEG PERTAINING TO SLATS OR FLAPS. RAN SLAT AND FLAPS RTS VIA FCC-1 AND FCC-2. NO FAULTS. CHECKED SLAT SENSOR READOUTS VIA PSEU AND ALL WERE WITHIN RANGE IAW SLAT POSITION SENSORS ADJ/TEST REF M/M 27-84-02-5.
